# SDR 9JLA2012082804512

- Difficulty date: August 22, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 5,816 hours, 4,684 cycles
- Engine: Pwc PW545B
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 2724128714
- Condition: Defective
- Location: Flight Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE FLIGHTDECK TEMP COULD NOT BE CONTROLLED IN FLIGHT.  TROUBLESHOOTING IDENTIFIED THE RT TEMP CONTROL VALVE AS DEFECTIVE, PN 27241287-14. THE DEFECTIVE VALVE WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED.
